# SDR AALA202201243018

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737*
- Aircraft serial: 44476
- Aircraft time: 2,655 hours, 1,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR WON'T COME OUT OF BRACKET. CENTERED GIRT BAR. ACCOMPLISHED SATISFACTORY CHECK PER AMM 52-11-00.
